# SDR DHL2006364503

- Difficulty date: April 26, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE AT FS 37 - FS 22 AT RBL 16 HAS CORROSION (MARKED 35/079) UNDER THE FLOOR PANEL.  REMOVED CORROSION FROM FS 22 - FS 37 IAW A300 SRM 51-40-11, FOUND OUT OF LIMITS FROM FS 23 - FS 26 AND BET FS 32 AND FS 34, ORIG MAT .078 MAX MAT.  REMOVED .048, MIN MAT REMAINING .030.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FS 21 1/2 - FS 26 1/2 IAW A300 SRM 53-10-10 FIG 724 AND INSTALLED REPAIR FLANGE BET FS 32 AND FS 34 IAW A300 SRM 53-10-10 FIG 721A.
